Home > Publications . Search All . Browse All . Country . Browse PSC Pubs . PSC Report Series

PSC In The News

RSS Feed icon

Miller et al. find benefits of Medicaid for pregnant mothers in 1980s carry over two generations

Starr's findings account for some of the 19% black-white gap in federal sentencing

Frey says suburbs are aging, cities draw millennials

More News

Highlights

Bailey et al. find higher income among children whose parents had access to federal family planning programs in the 1960s and 70s

U-M's campus climate survey results discussed in CHE story

U-M honors James Jackson's groundbreaking work on how race impacts the health of black Americans

U-M is the only public and non-coastal university on Forbes' top-10 list for billionaire production

More Highlights

Next Brown Bag

Mon, Jan 22, 2018, noon: Narayan Sastry

Serially Correlated Variables in Dynamic, Discrete Choice Models

Publication Abstract

Stinebrickner, Todd R. 2000. "Serially Correlated Variables in Dynamic, Discrete Choice Models." Journal of Applied Econometrics, 15(6): 595-624.

This paper discusses the problems that are encountered when dynamic, discrete choice models are specified with continuous, serially correlated state variables. A variety of approximation methods that can deal with these problems is examined, and an empirical example that allows continuous variables to be serially correlated is presented. Copyright (C) 2000 John Wiley & Sons, Ltd.

Browse | Search : All Pubs | Next